Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 15 found articles
 
 
  The isomorphism conjecture for constant depth reductions
 
 
Title: The isomorphism conjecture for constant depth reductions
Author: Agrawal, Manindra
Appeared in: Journal of computer and system sciences
Paging: Volume 77 (2011) nr. 1 pages 11 p.
Year: 2011
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands